# SDR SWIA201333638

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 23,310 hours, 13,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Overheated
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, SMOKE STARTED COMING OUT OF THE VENTS BEHIND F/O IN THE COCKPIT SECONDS LATER F/A CALLED AND REPORTED SMOKE IN THE GALLEY OVER AND MID CABIN AREA THROUGH VENTS.  INSTRUCTED F/A TO PULL ALL CB'S IN THE GALLEY WHICH WAS COMPLIED WITH AND SOON AFTER THAT SMOKE STOPPED COMING OUT OF VENTS.  PERFORMED VISUAL INSPECTION OF WIRING BEHIND COFFEEMAKER OUTLETS AND GALLEY CART PANEL NO EVIDENCE OF BURNING.  RESET GALLEY CART PANEL CB'S AND OPERATED COFFEEMAKER/HEATER/EXHAUST FAN.  VISUAL INSP OF GALLEY EXHAUST FAN FOUND IT TO BE HOT AND NOT OPERATING WITH ODOR OF SMOKE. REPLACED GALLEY EXHAUST FAN IAW AMM, PN: GG670-95028-3,   SN ON: 00875, SN OFF: 01084.
